Kyoto Journal of Mathematics

Estimation of arithmetic linear series

Atsushi Moriwaki

Full-text: Open access

Abstract

In this article, we introduce arithmetic linear series and give a general way to estimate them based on Yuan’s idea. As an application, we consider an arithmetic analogue of the algebraic restricted volumes.

Article information

Source
Kyoto J. Math., Volume 50, Number 4 (2010), 685-725.

Dates
First available in Project Euclid: 29 November 2010

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1291041215

Digital Object Identifier
doi:10.1215/0023608X-2010-011

Mathematical Reviews number (MathSciNet)
MR2740691

Zentralblatt MATH identifier
1210.14028

Subjects
Primary: 14G40: Arithmetic varieties and schemes; Arakelov theory; heights [See also 11G50, 37P30]
Secondary: 11G50: Heights [See also 14G40, 37P30]

Citation

Moriwaki, Atsushi. Estimation of arithmetic linear series. Kyoto J. Math. 50 (2010), no. 4, 685--725. doi:10.1215/0023608X-2010-011. https://projecteuclid.org/euclid.kjm/1291041215


Export citation

References

  • [1] H. Chen, Arithmetic Fujita approximation, preprint, arXiv:0810.5479v2 [math.AG]
  • [2] H. Chen, Positive degree and arithmetic bigness, preprint, arXiv:0803.2583v3 [math.AG]
  • [3] L. Ein, R. Lazarsfeld, M. Mustaţă, M. Nakmaye, and M. Popa, Restricted volumes and base loci of linear series, Amer. J. Math. 131 (2009), 607–651.
  • [4] P. Gruber, Convex and Discrete Geometry, Grundlehren Math. Wiss. 336, Springer, Berlin, 2007.
  • [5] R. Lazarsfeld and M. Mustaţă, Convex bodies associated to linear series, Ann. Sci. Ecole Norm. Sup. (4) 42 (2009), 783–835.
  • [6] A. Moriwaki, Continuity of volumes on arithmetic varieties, J. Algebraic Geom. 18 (2009), 407–457.
  • [7] A. Moriwaki, Continuous extension of arithmetic volumes, Int. Math. Res. Not. IMRN 2009, no. 19, 3598–3638.
  • [8] A. Moriwaki, Free basis consisting of strictly small sections, preprint, arXiv:0903.3778v2 [math.AG]
  • [9] A. Okounkov, Brunn-Minkowski inequality for multiplicities, Invent. Math. 125 (1996), 405–411.
  • [10] A. Okounkov, “Why would multiplicities be log-concave?” in The Orbit Method in Geometry and Physics (Marseille, 2000), Progr. Math. 213, Birkhaüser, Boston, 2003, 329–347.
  • [11] X. Yuan, On volumes of arithmetic line bundles, Compos. Math. 145 (2009), 1447–1464.
  • [12] S. Zhang, Positive line bundles on arithmetic varieties, J. Amer. Math. Soc. 8 (1995), 187–221.